Jump to content
CrazyBoards.org

Recommended Posts

Moved to side effects board, I think it's more appropriate there.

This does not appear to be an ED, but a side effect (to me) as it is related to the geodon.

You need to speak to your doctor about this. It's not healthy or safe.

Anna

moved

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

  • Similar Content

    • By Blahblah
      Anyone been diagnosed with Chronic Fatigue syndrome? I feel like maybe my symptoms are not due to depression. I do not want to start more meds because they don't solve the root problem. My mood is stable.
      Symptoms: I lay in bed for hours, everything is draining, exhausting despite sleeping 10+ hours every night....Brain Fog....Moving Slow like I'm carrying lead.....Dry eye syndrome (I have RX for this)....Dry itchy skin (I have RX lotion for this)...Cold feet.....Low Blood pressure.....
      I want to pursue other medical tests to rule out other causes. Tests so far:
      Thyroid + antibodies (normal)
      Vitamin D & Folate (normal after supplementation)
      Iron (normal- but slightly low end)
      Nutrition (I eat protein daily, healthy diet, avoid sugar)
      I know I need to exercise again, but lately due to this lethargy I am really struggling to even shower and cook... it's totally debilitating.
       
      My GP suggested maybe a Sleep test (although I don't snore in sleep). I will be getting some Cardio function tests. I'm ordering a sun lamp. is there anything else I could get checked out?
       
       
    • By Blahblah
      Never been a morning person, but getting up is becoming more a problem. I read about "Sleep Inertia" when you wake up during REM cycle and then feel intensely groggy, foggy (like drunk) when you get up. For me this state lasts over an hour. Is this a (too much) Melatonin thing?
      I sleep like a log through the night. I've experimented with my routine, 8-10 hours, and regardless, I get this groggy drunk feeling every morning when I get up, even after coffee and meds. It takes forever to wear off!
      Anyone know a cheap sleep tracker? I probably oversleep, but regardless 8 or 10 hours, I feel this way. I set my alarm across the room and usually snooze a couple times because it is literally impossible for me to get up.
    • By Blart752
      I've had sleep troubles while on zyprexa, is that because it isn't indicated for people with concomitant insomnia??  I wouldn't sleep on it, or i would sleep for like 10-12 hours.  
      Because of that and because my current regimen isn't working as much is there any way to take it PRN low dose if i talk to the doctor about it?  Because I can take it like once or twice and it doesn't affect my sleep.
    • By Drjekyll
      I am diagnosed bipolar 2, OCD, GAD, and at one point ADHD although the psychs can’t decide if it’s true or not.
       
      my cocktail:
      wellbutrin xl 450 mg in morning
      lamictal 200mg at night
      lexapro 10mg morning for the GAD and OCD my OCD is the obsessive thoughts type.
       
      My issue being mainly that I lack motivation and am tired all the time as well very hungry and have gained weight but can’t find the hunger control to diet and can’t find the motivation to exercise.
      yes it’s terrible and could be affecting all of this but for years it’s the only way I can function half a pot or a whole pot of coffee in the morning and  occasionally a monster or two in the afternoon I practically live on caffeine.
      i sleep ok usually about 7-8 hours a night.
      luckily I have a job currently although I’m a serial job hopper.
      somehow I have a wife and daughter who put up with me. I’m on my 20’s
      im 6 foot tall and was originally 225 when I was exercising but after wife’s pregnancy and post partum and life of course I’m now 289.
      just trying to see if anyone has experienced similar cocktails because although I’ve been under treatment off and on since 15 I have honestly not tried many meds more so favoring trying different doses of the same med because I have enough of a hard time holding a job without the med game happening.
      i have tried seroquel which is a never again
      strattera which messed with blood pressure. Gabapentin which is absolutely not. Adderall which was obviously awesome but is likely bad for the bipolar. Abilify which made me feel mentally handicapped. Buspar which made me practically forget my own name. 
       
      Just found this place and basically looking for any experiences, thoughts etc.
       
    • By de414
      My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left.
      I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin.
      Is this ok to do?
      When I do use it, it ranges from 25-75mg and I sleep like a baby.
×
×
  • Create New...